# SDR DALA2024072507459

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 43,209 hours, 29,793 cycles
- Engine: Rroyce BR700715C130
- Engine time: 27,299 hours, 19,707 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT PRE-FLT WALKAROUND, NOTICED DAMAGE TO THE #2 ENGINGE UPPER THRUST REVERSER PANEL. 6-8 FOOT SECTION OF PANEL WAS MISSING. MAINTENANCE REPLACED THE #2 ENG THRUST REVERSER ASSEMBLY IAW B717 AMM 78-30. OPERATIONAL CHECK WAS GOOD. (LP #6193668)
